MAUDE Adverse Event Report: HOLLISTER INCORPORATED NEW IMAGE; 2-PIECE OSTOMY SKIN BARRIER, CONVEX, FLEXTEND

HOLLISTER INCORPORATED NEW IMAGE; 2-PIECE OSTOMY SKIN BARRIER, CONVEX, FLEXTEND
Model Number 14904
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The barrier was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review could not take place since no lot number was provided.There was no report of product malfunction.Based on the information provided, a root cause could not be determined.Hollister will continue to monitor this reported issue.
 
Event or Problem Description
It was reported that the tape border on the new image ostomy barrier irritated the end user's skin.It was reported that the end user has history of sensitivity to adhesives but never had any issue in the past with this sku.It was reported that a few months ago, the end user's skin became irritated and itchy and that she needed to change the barrier every day.It was further reported that she saw her doctor who said she should use the over-the-counter antifungal cream, lotrimin, and to use the prescriptive steroid cream, triamcinolone 0.1% for the irritated area.It was reported that the end user switched barrier products and along with the creams, the irritated skin under the tape border has now cleared up.

Brand Name
NEW IMAGE
Common Device Name
2-PIECE OSTOMY SKIN BARRIER, CONVEX, FLEXTEND
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key18907812
Report Number1119193-2024-00007
Device Sequence Number18021179
Product Code EXB
UDI-Device Identifier00610075149049
UDI-Public00610075149049
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number14904
Device Catalogue Number14904
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale